UM

Browse/Search Results:  1-6 of 6 Help

Filters                
Selected(0)Clear Items/Page:    Sort:
All traveling wave exact solutions of three kinds of nonlinear evolution equations Journal article
Mathematical Methods in the Applied Sciences, 2015,Volume: 38,Issue: 17,Page: 3678-3688
Authors:  Meng F.;  Zhang L.;  Wu Y.;  Yuan W.
Favorite | View/Download:11/0 | TC[WOS]:1 TC[Scopus]:1 | Submit date:2019/04/04
Elliptic Function  Exact Solution  Meromorphic Function  The Generalized Boussinesq Equation  The Klein-gordon Equation  
Asymptotics of determinants of Hankel matrices via non-linear difference equations Journal article
Journal of Approximation Theory, 2015,Volume: 198,Page: 63-110
Authors:  Estelle L. Basor;  Yang Chen;  Nazmus S. Haq
Favorite | View/Download:9/0 | TC[WOS]:4 TC[Scopus]:5 | Submit date:2019/02/12
Asymptotic Expansions  Elliptic Orthogonal Polynomials  Hankel Determinants  Non-linear Difference Equations  Painlevé Equations  Random Matrix Theory  
The representation of meromorphic solutionsfor a class of odd order algebraic differentialequations and its applications Journal article
Mathematical Methods in the Applied Sciences, 2014,Volume: 37,Issue: 10,Page: 1553-1560
Authors:  Zifeng Huang;  Liming Zhang;  Qiuhui Chen;  Wenjun Yuan
Favorite | View/Download:5/0 | TC[WOS]:1 TC[Scopus]:0 | Submit date:2019/07/30
Differential Equation  Exact Solution  Meromorphic Function  Elliptic Function  
Co-dimension-p Shannon sampling theorems Journal article
Complex Variables and Elliptic Equations, 2007,Volume: 52,Issue: 1,Page: 9–20
Authors:  Yan Yang;  Tao Qian
Favorite | View/Download:16/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/11
Shannon Sampling  Sinc Function  Clifford Algebra  
Schwarz Lemma in Euclidean spaces Journal article
Complex Variables and Elliptic Equations, 2006,Volume: 51,Issue: 7,Page: 653–659
Authors:  Yan Yang;  Tao Qian
Favorite | View/Download:11/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/11
Schwarz Lemma  Monogenic Function  Laurent Expansion  
An elementary proof of the Paley-Wiener theorem in C" Journal article
Complex Variables and Elliptic Equations, 2006,Volume: 51,Issue: 5-6,Page: 599-609
Authors:  Y. YANG;  T. QIAN
Favorite | View/Download:8/0 | TC[WOS]:0 TC[Scopus]:0 | Submit date:2019/06/10
Fourier Analysis  Paley-wiener Theorem  Exponential Function  Clifford Algebra